MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R37, 15X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R37, 15X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R37
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lobectomy.Event description: limited information is available at the time of report.Rep was not present for the case.Surgeon stated that pieces of the trocar were falling off into the patient during the procedure.Additional information was received via email on 03feb2022 from applied medical account manager: there was no patient injury.The case was completed with a new trocar.A babcock with a sponge on it was being inserted into the trocar at the time of the event.The procedure being performed was a lobectomy.The entire clear/white seal component fell into the patient.All pieces were retrieved from the patient.No internal seal components were removed or cut in order to inspect the damaged component.Product is available for return.It is unknown if they will be returning the units.Type of intervention: the case was completed with a new trocar.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformance's that could have contributed to the reported event of shield dislodgement.Based on the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Procedure performed: lobectomy.Event description: limited information is available at the time of report.Rep was not present for the case.Surgeon stated that pieces of the trocar were falling off into the patient during the procedure.Additional information was received via email on 03feb2022 from applied medical account manager: there was no patient injury.The case was completed with a new trocar.A babcock with a sponge on it was being inserted into the trocar at the time of the event.The procedure being performed was a lobectomy.The entire clear/white seal component fell into the patient.All pieces were retrieved from the patient.No internal seal components were removed or cut in order to inspect the damaged component.Product is available for return.It is unknown if they will be returning the units.Additional information was received via email on 11feb2022 from applied medical account manager: the entire white seal fell down the trocar.Type of intervention: the case was completed with a new trocar.Patient status: no patient injury.

Brand Name
C0R37, 15X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13488603
Report Number2027111-2022-00355
Device Sequence Number20136441
Product Code GCJ
UDI-Device Identifier00607915116422
UDI-Public(01)00607915116422(17)241025(30)01(10)1428789
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model NumberC0R37
Device Catalogue Number101414401
Device Lot Number1428789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BABCOCK WITH A SPONGE ON IT
Patient SexUnknown